# SDR SWIA201333473

- Difficulty date: May 6, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 29,579 hours, 24,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS A CRACK AT LBL 27.50 AT TOP OF CARGO DOOR TRACK.  (C-CHECK)  REPAIRED THE AFT PRESSURE BULKHEAD CRACK AT LBL27.50 TOP OF CARGO DOOR TRACK IAW REO.
